厦门大学数学学院师资队伍
School of Mathematical Sciences Xiamen University
师资队伍

欢迎访问我的个人主页--英文版

Welcome to Zheng-Jian Bai's Homepage

              

   白正简 教授 博士生导师 

     工作单位:厦门大学数学科学学院 

    电话:0592-2580687 (办公室)

    传真:0592-2580608 

    E-mail: zjbai@xmu.edu.cn

 
 
 
 
 

厦门大学数值优化和数值代数课题组

教育背景及工作经历:

1. 2008年8月—现在 厦门大学 教授

2. 2005年12月—2008年7月  厦门大学 副教授

3. 2004年10月—2005年10月 新加坡国立大学数学系  博士后

4. 2001年9月—2004年8月  香港中文大学数学系  博士 

5. 1998年9月—2001年7月  青岛海洋大学应用数学系 硕士 

6. 1996年9月—1998年7月  烟台师范学院数学系 学士

7. 1994年9月—1996年7月  聊城师范学院数学系 大专

 

研究方向:

数值代数、特征值反问题及其应用、非线性特征值问题、黎曼流形上的优化算法及其应用 
 

获奖情况:

  • 2011年 入选2010年度“教育部新世纪优秀人才支持计划” 

  • 2010 年 2009年度福建省科学技术奖二等奖

     

 

基金情况:

  • 2017.01-2020.12 国家自然科学基金面上项目 (项目批准号:11671337),主持人

  • 2013.01-2016.12 国家自然科学基金面上项目 (项目批准号:11271308),主持人

  • 2010.06-2013.06 福建省杰出青年科学基金资助项目 (项目编号:2010J06002),主持人

  • 2007.01-2009.12 国家自然科学基金青年基金资助项目 (项目批准号:10601043),主持人

     

 

图书出版情况:

  • 黎景辉,白正简,周国晖, 高等线性代数学, 高等教育出版社, 北京, 2014.

发表论文情况:

  • Z. Zhao, X. Q. Jin, and Z. J. Bai, A geometric nonlinear conjugate gradient method for stochastic inverse eigenvalue problems, SIAM J. Numer. Anal., 54 (2016), pp. 2015-2035.

  • T. T. Yao, Z. J. Bai, Z. Zhao, and W. K. Ching, A Riemannian Fletcher-Reeves conjugate gradient method for doubly stochastic inverse eigenvalue problems, SIAM J. Matrix Anal. Appl., 37 (2016), pp. 215-234.

  • Z. Zhao, Z.-J. Bai, and X.-Q. Jin, A Riemannian Newton algorithm for nonlinear eigenvalue problems, SIAM J. Matrix Anal. Appl., 36 (2015), pp. 752-774.

  • T. T. Yao and Z.-J. Bai, Semidefinite inverse eigenvalue problems with prescribed entries and partial eigendata, J. Comput. Appl. Math., 287 (2015), pp. 115-124.

  • Z. J. Bai, D. Cassani, M. Donatelli, and S. Serra-Capizzano, A fast alternating minimization algorithm for total variation deblurring without boundary artifacts, J. Math. Anal. Appl., 415 (2014), pp. 373-393.

  • Z. J. Bai and Z. Z. Bai, On nonsingularity of block two-by-two matrices, Linear Algebra Appl., 439 (2013), pp. 2388-2404.

  • Z. J. Bai, M. X. Chen, and X. M. Yuan, Applications of the alternating direction method of multipliers to the semide nite inverse quadratic eigenvalue problem with partial eigenstructure, Inverse Problems, 29 (2013) 075011.

  • Z. J. Bai, M. X. Chen, and B. N. Datta, Minimum norm partial quadratic eigenvalue assignment with time delay in vibrating structures using the receptance and the system matrices, J. Sound Vibration, 332 (2013), pp. 780-794.

  • Z. Zhao, Z. J. Bai, and G. Z. Chen, On the alternating direction method of multipliers for nonnegative inverse eigenvalue problems with partial eigendata, J. Comput. Appl. Math., 239 (2013), pp. 114-134. 

  • W. Ma and Z. J. Bai, A regularized directional derivative-based Newton method for inverse singular value problems, Inverse Problems, 28 (2012) 125001.

  • Z. J. Bai, M. X. Chen, and J. K. Yang, A multi-step hybrid method for multi-input partial quadratic eigenvalue assignment with time delay, Linear Algebra Appl., 437 (2012), pp. 1658-1669.

  • Z. J. Bai, S. Serra-Capizzano, and Z. Zhao, Nonnegative inverse eigenvalue problems with partial eigendata, Numer. Math., 120 (2012), pp. 387-431.

  • Z. J. Bai, M. Donatelli, and S. Serra-Capizzano, Fast preconditioners for total variation deblurring with anti-reflective boundary conditions,  SIAM J. Matrix Anal. Appl., 32 (2011), pp. 785-805.

  • S. W. Vong, Z. J. Bai, and X. Q. Jin, A Ulm-like method for inverse singular value problems, SIAM J. Matrix Anal. Appl., 32 (2011), pp. 412-429. 

  • Z. J. Bai, B.N. Datta, and J. W. Wang, Robust and minimum norm partial quadratic eigenvalue assignment in vibrating systems: A new optimization approach, Mech. Syst. Signal Process., 24 (3) (2010), pp. 766-783. 

  • Z. J. Bai, M. K. Ng, and L. Q. Qi, A coordinate gradient descent method for nonsmooth nonseparable minimization, Numer. Math. Theor. Meth. Appl., 2 (2009), pp. 377-402.

  • Z. J. Bai and W. K. Ching, A smoothing Newton’s method for the construction of a damped vibrating system from noisy test eigendata, Numer. Linear Algebra Appl., 16 (2009), pp. 109-128.

  • Z. J. Bai and S. F. Xu, An inexact Newton-type method for inverse singular value problems, Linear Algebra Appl., 429 (2008), pp. 527-547. 

  • Z. J. Bai, Symmetric tridiagonal inverse quadratic eigenvalue problems with partial eigendata, Inverse Problems, 24 (2008) 015005.

  • Z. J. Bai, Constructing the physical parameters of a damped vibrating system from eigendata, Linear Algebra Appl., 428 (2008), pp. 625-656.
  • Z. J. Bai, D. L. Chu, and D. F. Sun, A dual optimization approach to inverse quadratic eigenvalue problems with partial eigenstructure, SIAM J. Sci. Comput., 29 (2007), pp. 2531-2561.

  • Z. J. Bai, D. L. Chu, and R. C. E. Tan, Computing the nearest doubly stochastic matrix with a prescribed entry, SIAM J. Sci. Comput., 29 (2007), pp. 635-655.

  • Z. J. Bai, B. Morini, and S. F. Xu, On the local convergence of an iterative approach for inverse singular value problems, J. Comput. Appl. Math., 198 (2007), pp. 344-360.

  • Z. J. Bai, Inexact Newton methods for inverse eigenvalue problems, Appl. Math. Comput., 172 (2006), pp. 682-689.

  • Z. J. Bai, R. H. Chan, and F. T. Luk, Principal component analysis for distributed data sets with updating, Proceedings of the 6th International Workshop on Advanced Parallel Processing Technologies, Lecture Notes in Computer Science, Vol. 3756, pp. 471-483, Hong Kong, China, October, 2005, Eds: J.N. Cao, W. Nejdl, and M. Xu.

  • Z. J. Bai, The inverse eigenproblem of centrosymmetric matrices with a submatrix constraint and its approximation, SIAM J. Matrix Anal. Appl., 26 (2005), pp. 1100-1114.

  • Z. J. Bai, R. H. Chan, and B. Morini, An inexact Cayley transform method for inverse eigenvalue problems, Inverse Problems, 20 (2004), pp. 1675-1689. 

  • Z. J. Bai and R. H. Chan, Inverse eigenproblem for centrosymmetric and centroskew matrices and their approximation, Theoret. Comput. Sci., 315 (2004), pp. 309-318. 

  • Z. J. Bai, The solvability conditions for the inverse eigenvalue problem of Hermitian and generalized skew-Hamiltonian matrices and its approximation, Inverse Problems, 19 (2003), pp. 1185-1194. 

  • Z. J. Bai, X. Q. Jin, and L. L. Song, Strang-type preconditioners for solving linear systems from neutral delay differential equations, Calcolo, 40 (2003), pp. 21-31. 

  • X. G. Liu and Z. J. Bai, A note on the backward errors for inverse eigenvalue problems, J. Comput. Math., 21 (2003), pp. 201-206.

——————————————————————————————

通讯地址:福建省厦门市厦门大学数学科学学院(海韵校区),邮政编码:361005 
 


 

 

 
 
 
简介
 
系别:
信息与计算数学系
办公室:B513
教师:白正简
职称:教授
职务:==空==
Phone:2580687
Email:
zjbai@xmu.edu.cn
研究方向:
数值代数、反特征值问题及其应用